April 7th, 2013

diva cup too long?

Hello everyone! I just got a diva cup (my first menstrual cup) and used it for the first time yesterday. It was super easy to put in, and I love everything about it... except that it sticks out past the opening of my vagina. I understand that you can trim the stem, but it seems like even part of the base is sticking out. It makes me feel a little uncomfortable when walking because I can feel it. Without the cup in, I measured to the top of my cervix with a finger, and it seems like that length is about half an inch shorter than the cup, including the stem (I probably should have measured this before I bought one).

My question is: is there any way that I can salvage the cup and find a way to fix this problem? Because of the start-up cost I have to admit that I am pretty disappointed as I love the idea of being able to leave it in for 12 hours, etc. but I'm back to tampons for now :/.
pepper

Pain during sex

I lost my virginty a few days ago and it was not at all pleasurable. The whole time I was hurting real bad almost like my partner was just jabbing his penis into my skin and not my vagina. I also felt like I had to go to the bathroom right then and there but I just let him keep going at it since we both thought it was normal that I was going to be in pain. I had never put anything in myself before no finger, tampon, absolutley nothing and he wasn't exactly gentle either so that could have been a reason too. Later we tried it again and it was that same pain and feeling of needing to use the bathroom. I bled some both times and a little throughout the day. So like I said I have never stuck a finger inside of myself ( had tried a few times but always gave up) so now that I was a bit stretched I wanted to see if I could do it. I was able to put in a finger,I took it out and tried again but then I noticed some blood was coming out. I wasn't rough and I didn't go in far. It stopped bleeding after that small amount but it still freaked me out. Is it normal to be bleeding like this?

Wetness

Hi All,

I've come here to write about a certain problem I seem to have been having for a few  months now.

I've been experiencing extreme wetness. To the point where my underwear can become soaked and uncomfortable to wear. I use panty liners which definitely helps, but it's uncomfortable and unattractive in some cases.
I am 21 and have been on BC for about a year and a half now. I'm wondering if the pill has anything to do with this.

From what I can remember throughout high school and definitely college(when I wasn't on the pill) , I NEVER had this problem. A few days out of the month I would have a little white to clear discharge which I was always taught was my vagina cleaning itself. It was also never so much as to dampen my underwear.

Any suggestions as to what to do to keep this from happening 7 days a week? Or any stories of this being normal and happening to most women?

Thanks
Zanarkand

Did I have a miscarriage?

So, my husband and I have been using the pull out method for the past 2 months and before then we always used condoms. My previous two periods came and went on time with no out of the usual symptoms and I've been fairly regular for the past 2 years. My most recent period started on the 2nd of April, which was 1 day late, but I wasn't too worried. I usually get a minor headache the day before I start and this time I was cramping and fighting a more painful headache than normal. I cramped quite badly and was headache-y for the first 2-3 days of my period. I also noticed that it seemed heavier and I was passing larger clots than normal. Two nights ago, I was in the bathroom at the mall and I noticed a small whiteish-pink clot along with one of the largest blood clots I've ever passed. The whiteish clot was not even the size of a Tylenol and I've passed nothing else like it before or since. My period has continued like normal after that and the cramping/headaches have stopped. I feel completely normal. I haven't taken any pregnancy tests, as I didn't think I was exhibiting any symptoms other than my normal PMS. I also haven't been to see my doctor. But now I've been wondering~ Could I have miscarried? Or is this totally normal and I'm just getting myself worked up for no reason?

Thanks in advance for any and all replies. <3

Edit: Thanks again for the replies! I'm gonna test tomorrow and go from there~

Loloestrin Fe Issues / Could I Be At Risk for Pregnancy?

Hi everyone,

Thanks for taking the time to read this. I was using a diaphragm for a while and decided to start taking the pill. As per instructions from my gyno, I started Loloestrin Fe on the first day of my period (Wednesday, March 27th). On March 31st I missed a pill but made up for it by taking my missed pill and April 1st's pill together. Other than that I have been taking the pill consistently everyday (except not perfectly with timing, but within at least three hours...which I know isn't ideal but I haven't been on the pill in so long and have had a hard time getting used to taking it every day at the same time during a busy work day). The pill's instructions say that I am protected from the day I started since I took it on the first day of my period. So, my bf and I have not used any backup protection. Since it is still the first month taking Loloestrin Fe and it is low dose, I have not let him ejaculate inside of me at all, he has pulled out far before ejaculation occurred. I've almost been on this pill for two weeks now and I am wanting to stop taking it (relationship has now ended and I feel as though this pill is making me more depressed and extremely tired than I have ever felt in my life). However, now I am freaking out a little bit. Have I been too laid back about not using back up protection? I know I need to consult my doctor on this issue tomorrow, but do you think I will be able to just discontinue taking it? I really don't want to take it for even one more day because now I have no need to and I hate the way it makes me feel. I'm nervous I was being irresponsible about not using backup since I haven't been taking the pills perfectly in the past (almost) two weeks. Any input on this? Am I at risk for pregnancy since I wasn't being perfect with pill or using backup?

Thanks for any answers, it's greatly appreciated!
sam the eagle - dunno source

Bleeding after sex + IUD?

I got an IUD (Mirena) placed a month and a bit ago. The insertion was fairly painful but only for a few seconds. Since then I've had no major issues, no cramping beyond the day of insertion and no spotting, really.

The last two times I had sex with my girlfriend I've bled after, often a substantial amount (what would basically be equivalent to a pretty light menstrual flow). I didn't feel any pain or anything out of the ordinary while we were having sex - I only knew I was bleeding because she pointed it out to me. She doesn't have super long fingernails but they could possibly be a bit sharp.

This is pretty much the only time I've bled after sex so I'm worried that it has something to do with the IUD (even if being accidentally scratched by my gf is more likely). Thoughts?